mgr inż. Władysław Makuchowski

Publikacje


    2004
  1. Władysław Makuchowski, RECENZJA PRACY: K.T. HALLENBECK, "SPAN MATES AND MESH", GLAS. MAT., III SER. 37 (2002), 175-186, Zentralblatt Math (2004), Zbl No. 1019.54018.
  2. Władysław Makuchowski, RECENZJA PRACY: K.T. HALLENBECK, "ON THE SPAN OF STARLIKE CURVES", SCI MATH. JPN. 55 (2002), 547-554, Zentralblatt Math (2004), Zbl No. 1019.54019.

  3. 2003
  4. Władysław Makuchowski, RECENZJA PRACY: G. ACOSTA, J.J. CHARATONIK, A. ILLANES, "IRREDUCIBLE CONTINUA OF TYPE $\LAMBDA$ WITH ALMOST UNIQUE HYPERSPACE", ROCKY MT. J. MATH. 31 (2001), 745-772., Zentralblatt Math (2003), Zbl No. 1007.54010.
  5. Władysław Makuchowski, RECENZJA PRACY: P. PYRIH, T. BARTA, D. OPELA, P. RUZICKA, R. SAMAL, "IRREDUCIBLE MAPPINGS AND THE LIGHTNESS OF OPEN MAPPINGS", SOUTHWEST J. PURE APPL. MATH. NO. 2 (2001), 30-42., Zentralblatt Math (2003), Zbl No. 1003.54015.
  6. Władysław Makuchowski, RECENZJA PRACY: G. ACOSTA, "CONTINUA WITH ALMOST UNIQUE HYPERSPACE", TOPOLOGY APPL. 117 (2002), 175-189., Zentralblatt Math (2003), Zbl No. 1003.54016.
  7. Władysław Makuchowski, RECENZJA PRACY: A. ILLANES, "HYPERSPACES OF ARCS AND TWO-POINT SETS IN DENDROIDS, TOPOLOGY APPL. 117 (2002), 307-317., Zentralblatt Math (2003), Zbl No. 0999.54008.
  8. Władysław Makuchowski, ON LOCAL CONNECTEDNESS AT A SUBCONTINUUM AND SMOOTHNESS OF CONTINUA, Houston Journal of Mathematics, 29 (2003), 711-716.
  9. Władysław Makuchowski, RECENZJA PRACY: J.J. CHARATONIK, W.J. CHARATONIK, P. PYRIH, "ON OPEN MAPPINGS OF COMPACTIFICATIONS OF THE RAY ONTO AN ARC", BULL. POL. ACAD. SCI., MATH. 50 (2002), 11-20., Zentralblatt Math (2003), Zbl No. 1010.54030.
  10. Władysław Makuchowski, RECENZJA PRACY: A. ILLANES, "THE CONE = HYPERSPACE PROPERTY, A CHARACTERIZATION", TOPOLOGY APPL. 113 (2001), 61-67., Zentralblatt Math (2003), Zbl No. 1009.54016.
  11. Władysław Makuchowski, RECENZJA PRACY: J.J. CHARATONIK, "ON A FAMILY OF DENDRITES", INT. J. MATH. MATH. SCI. 27 (2001), 681-688., Zentralblatt Math (2003), Zbl No. 1009.54040.
  12. Władysław Makuchowski, RECENZJA PRACY: I. LONCAR, "THE PROPERTY OF KELLEY IN NONMETRIC CONTINUA", MATH. COMMUN. 5 (2000), 41-50., Zentralblatt Math (2003), Zbl No. 1007.54012.

  13. 2002
  14. Władysław Makuchowski, RECENZJA PRACY: J.J. CHARATONIK, P. PYRIH, "CONTINUA WITH LIGHT OPEN MAPPINGS", QUEST. ANSWERS GEN. TOPOLOGY 17 (1999), 237-256., Zentralblatt Math (2002), Zbl No. 0976.54035.
  15. Władysław Makuchowski, RECENZJA PRACY: J.J. CHARATONIK, "ON GENERALIZED RIGIDITY", HOUSTON J. MATH. 26 (2000), 639-660., Zentralblatt Math (2002), Zbl No. 0981.54017.
  16. Władysław Makuchowski, RECENZJA PRACY: J.J. CHARATONIK, P. PYRIH, "ATOMIC MAPPINGS CAN SPOIL LIGHTNESS OF OPEN MAPPINGS", TSUKUBA J. MATH 24 (2000), 157-169., Zentralblatt Math (2002), Zbl No. 0979.54033.
  17. Władysław Makuchowski, RECENZJA PRACY: J.J. CHARATONIK, W.J. CHARATONIK, A. ILLANES, PROPERTY OF KELLEY FOR CONFLUENT RETRACTABLE CONTINUA, TOPOLOGY APPL. 110 (2001), 257-263., Zentralblatt Math (2002), Zbl No. 0983.54035.
  18. Władysław Makuchowski, RECENZJA PRACY: J. KRASINKIEWICZ, "ON THE FIBER PRODUCT OF MAPPINGS INTO THE UNIT INTERVAL", BULL. POL. ACAD. SCI., MATH. 48 (2000), 369-378., Zentralblatt Math (2002), Zbl No. 0997.54014.
  19. Władysław Makuchowski, RECENZJA PRACY: D. AREVALO, W.J. CHARATONIK, P.P. COVARRUBIAS, L. SIMON, "DENDRITES WITH A CLOSED SET OF END POINTS", TOPOLOGY APPL. 115 (2001), 1-17., Zentralblatt Math (2002), Zbl No. 0979.54035.

  20. 2001
  21. Władysław Makuchowski, RECENZJA PRACY: A. ILLANES, "CHAINABLE CONTINUA ARE NOT C-DETERMINED", TOPOLOGY APPL. 98 (1999), 211-216., Zentralblatt Math (2001), Zbl No. 0964.54004.
  22. Władysław Makuchowski, RECENZJA PRACY: A. ILLANES, "FANS ARE NOT C-DETERMINED", COLLOQ. MATH. 81 (1999), 299-308., Zentralblatt Math (2001), Zbl No. 0965.54014.
  23. Władysław Makuchowski, RECENZJA PRACY: S. MACIAS, "ON SYMMETRIC PRODUCTS OF CONTINUA", TOPOLOGY APPL. 92 (1999), 173-182., Zentralblatt Math (2001), Zbl No. 0967.54011.

  24. 2000
  25. Władysław Makuchowski, ON LOCAL N-CONNECTEDNESS IN HYPERSPACES, Bulletin of the Polish Academy of Sciences, 48 (2000), 29-33.

  26. 1999
  27. Władysław Makuchowski, A NOTE ON INDUCED MAPPINGS, Matematicni Studii/ Matematychni Studii, 11 (1999), 219-220.
  28. Władysław Makuchowski, ON LOCAL CONNECTEDNESS IN HYPERSPACES, Bulletin of the Polish Academy of Sciences, 47 (1999), 119-126.
  29. Włodzimierz J. Charatonik, Władysław Makuchowski, SMOOTHNESS OF HYPERSPACES AND OF CARTESIAN PRODUCTS, Topology Proceedings, 24 (1999), 87-93.

  30. 1995
  31. Władysław Makuchowski, Janusz Prajs, ON N-ODS AND SEMICONFLUENT MAPPINGS, Zeszyty Naukowe Uniwersytetu Opolskiego,, Matematyka 29 (1995), 149-152.

  32. 1994
  33. Władysław Makuchowski, ON OPEN LIGHT MAPPINGS, Commentationes Mathematicae Universitatis Carolinae, 35 (1994), 779-788.

  34. 1987
  35. Władysław Makuchowski, KRZYWE APOLONIUSZA, Zeszyty Naukowe WSP w Opolu,, Matematyka 25 (1987), 5-17.
  36. Władysław Makuchowski, O EKWIDYSTANTACH PUNKTU I OKRĘGU, Zeszyty Naukowe WSP w Opolu,, Matematyka 25 (1987), 19-23.